# SDR SWAA2022031201669

- Difficulty date: July 12, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 48,447 hours, 28,800 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TENSION STRAP AROUND FASTENER HOLE AT AFT CARGO BAY BS804 RBL19 WL160. / CORROSION ON TENSION STRAP WAS FOUND TO BE OUT OF LIMITS DUE TO CORROSION DISTANCE FROM FASTENERS HOLES PER SRM 53-60-15-1A-1 FIG 103 DETAIL D; REMOVED ACB TENSION STRAP BS775-BS862; RBL19; WL160 PER SRM 51-40-02-0G; INSTALLED NEW TENSION STRAP BS775-BS862 RBL19; WL160 PER SRM 51-40-02-0G-0; DWG 146A8120; DWG 146A0081; DWG 146A8340 93114U 30JUL19
